Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Regular muscle spasms in right arm, painful, discomfort. What could be the reason, treatment?

Hi my aunt is suffering muscle spasms in her right arm which is happening very regularly. When it occurs her arm jerks up until it is straight up in the air, once there it keeps jerking for several seconds causing her a lot of discomfort and pain. These spasms are becoming stronger. The doctors and hospital have done all usual checks and scans but still nothing. She is 83 years old.
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Recurrent muscle spasms are usually encountered in electrolyte disturbances. She can start taking electrolyte rich fluids and plenty of fresh fruit juices orally. Taking calcium and magnesium supplements will also be helpful.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Tue, 14 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor